# SDR J7SA20120219001

- Difficulty date: February 19, 2012
- Submitted: February 25, 2012
- Operation: Air carrier
- Aircraft: N332FX
- Make and model: Cndair CL6002B16
- Aircraft serial: 5543
- Aircraft time: 9,011 hours, 4,914 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE7120301
- Condition: Leaking
- Location: Hyd System
- Part time: 9,011 hours, 5,543 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ENROUTE, HYDRAULIC SYSTEM 32 QUANTITY READ 0 AND RAN DRY FOR 40 MINUTES. AIR DIVERSION. REPLACED PRESSURE LINE AND UNION.
